Standard

Generalized Edgeworth–Pareto Principle. / Noghin, V.D.

In: Computational Mathematics and Mathematical Physics, Vol. 55, No. 12, 2015, p. 1975-1980.

Research output: Contribution to journalArticle

Harvard

Noghin, VD 2015, 'Generalized Edgeworth–Pareto Principle', Computational Mathematics and Mathematical Physics, vol. 55, no. 12, pp. 1975-1980. https://doi.org/10.1134/S0965542515120131

APA

Noghin, V. D. (2015). Generalized Edgeworth–Pareto Principle. Computational Mathematics and Mathematical Physics, 55(12), 1975-1980. https://doi.org/10.1134/S0965542515120131

Vancouver

Noghin VD. Generalized Edgeworth–Pareto Principle. Computational Mathematics and Mathematical Physics. 2015;55(12):1975-1980. https://doi.org/10.1134/S0965542515120131

Author

Noghin, V.D. / Generalized Edgeworth–Pareto Principle. In: Computational Mathematics and Mathematical Physics. 2015 ; Vol. 55, No. 12. pp. 1975-1980.

BibTeX

@article{0e26f22048e74e4ca024ca64ac7dd9b8,
title = "Generalized Edgeworth–Pareto Principle",
author = "V.D. Noghin",
year = "2015",
doi = "10.1134/S0965542515120131",
language = "English",
volume = "55",
pages = "1975--1980",
journal = "Computational Mathematics and Mathematical Physics",
issn = "0965-5425",
publisher = "МАИК {"}Наука/Интерпериодика{"}",
number = "12",

}

RIS

TY - JOUR

T1 - Generalized Edgeworth–Pareto Principle

AU - Noghin, V.D.

PY - 2015

Y1 - 2015

U2 - 10.1134/S0965542515120131

DO - 10.1134/S0965542515120131

M3 - Article

VL - 55

SP - 1975

EP - 1980

JO - Computational Mathematics and Mathematical Physics

JF - Computational Mathematics and Mathematical Physics

SN - 0965-5425

IS - 12

ER -

ID: 3985191